# SDR SWAA2022032167643

- Difficulty date: February 2, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID PASSENGER CABIN BS720 RBL66. MARKED. / [01] REMOVED CORROSION ON PRESSURE DECK SUPPORT ANGLE AT BS 720 RBL66 WL202 IN A 1/2'X1.'X.004' AREA IAW SRM 51-10-02-0G-0. SRM DOES NOT HAVE PRESSURE DECK ALLOWABLE DAMAGE LIMITS FOR SUPPORT ANGLES. ORIGINAL THICKNESS IS .071'. DEPTH MEASURED BY DIAL DEPTH GAUGE; ATS 400; S/N NSN; DUE 08/2022;[02] VERIFIED CORRECTIVE ACTION 1.;[03] UPDATED MEASUREMENT TABLE;[04] REQUEST NDI FOR UT REMAINING THICKNESS IN UPPER SURFACE OF BLENDED ANGLE AT BS 720 RBL 66 WL202. ORIGINAL THICKNESS IS .071';[05] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.070' ADJACENT TO 0.071'.  EQUIP USED: EPOCH 650 ID: ATS2031;[06] UPON FURTHER INVESTIGATION; NDT UT INSPECTION REVEALED ONLY A LOSS OF .001' MATERIAL FROM ORIGINAL MATERIAL OF .071';[07] UPDATED MEASUREMENT TABLE;[08] COMPLETED IAW WIP1 (TTG8Q00AZ237);[09] UPDATED MEASUREMENTS;[10] VERIFIED WIP1 COMPLETE; AWAITING COMPLETION OF SUBTASKS.;[11] COMPLETE;[12] VERIFIED
